# SDR JIKA201805221801

- Difficulty date: May 18, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N249DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT631B
- Aircraft time: 26,879 hours, 22,543 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator Valve
- Part number: 9794584
- Condition: Broken
- Location: Ecs
- Part time: 1,501 hours, 1,168 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT WHILE CLIMBING, THAT THE COCKPIT WAS VERY HOT. AFTER TURNING THE TEMPERATURE CONTROLLER FROM AUTO TO MANUAL COLD, THE COCKPIT BECAME HAZY. A SHORT TIME LATER THE SMOKE STARTED TO CLEAR. THE PILOT ADVISED ATC, RETURN TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED BLEED AIR HEAT, COOLING COMPONENTS FOR CONDITION AND OPERATION. THE LEFT ECS SLAVE VALVE ACTUATOR WAS FOUND BROKEN. REMOVED AND INSTALLED OVERHAULED VALVE ASSEMBLY. GROUND RUN OPS CHECK WAS NORMAL. AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
